MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0067301250
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.
 
Event or Problem Description
It was reported that a urovac bladder evacuator device was set to be use during a procedure.Reportedly, it was noticed that a hair was found inside of the sterile packaging.No patient involvement or harm occurred.
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.Block h11: investigation results the returned urovac was analyzed, and a visual evaluation noted that a foreign matter was inside the opened pouch.It was also noted that the pouch had already been opened which indicates that the pouch integrity was compromised.With all the available information, boston scientific concludes that the reported event was not confirmed since the foreign matter could have entered after opening.Due to the open condition of the packaging, it is not possible to determine whether the foreign matter was present inside the pouch at the time the product left the company or if it was introduced after distribution.Additionally, the investigation findings did not lead to a clear conclusion about the most probable cause of the reported event.During manufacturing process, product builders are trained to perform cosmetic inspections to ensure the integrity of the device that would have captured the encountered problem.Therefore, based on the information available and analysis results an investigation conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description

Brand Name
UROVAC BLADDER EVACUATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23616187
Report Number2124215-2025-85106
Device Sequence Number10045275
Product Code KQT
UDI-Device Identifier08714729753018
UDI-Public(01)08714729753018(17)290903(10)37374219
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K880099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067301250
Device Catalogue Number730-125S
Device Lot Number0037374219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown